Nazarov, S. A.; Pileckas, K.
Asymptotics of solutions to Stokes and Navier-Stokes equations in domains with paraboloidal outlets to infinity
Rendiconti del Seminario Matematico della Università di Padova, Tome 99 (1998) , p. 1-43
Zbl 0909.35104 | MR 1636654
URL stable : http://www.numdam.org/item?id=RSMUP_1998__99__1_0

Bibliographie

[1] C.J. Amick, Steady solutions of the Navier-Stokes equations in unbounded channels and pipes, Ann. Scuola Norm. Sup. Pisa, 4 (1977), pp. 473-513. Numdam | MR 510120 | Zbl 0367.76027

[2] C.J. Amick - L. E. FRAENKEL, Steady solutions of the Navier-Stokes equations representing plane flow in channels of various types, Acta Math., 144 (1980), pp. 81-152. MR 558092 | Zbl 0439.76018

[3] G.P. Galdi, An introduction to the mathematical theory of the Navier-Stokes equations, Springer Tracts in Natural Philosophy, 38, 39 (1994). MR 1284205 | Zbl 0949.35005

[4] J.G. Heywood, On uniqueness questions in the theory of viscous flow, Acta. Math., 136 (1976), pp. 61-102. MR 425390 | Zbl 0347.76016

[5] L.V. Kapitanskii - K. Pileckas, On spaces of solenoidal vector fields and boundary value problems for the Navier-Stokes equations in domains with noncompact boundaries, Trudy Mat. Inst. Steklov, 159 (1983), pp. 5-36. English transl.: Proc. Math. Inst. Steklov, 159, issue 2, (1984), pp. 3-34. MR 720205 | Zbl 0585.76038

[6] L.V. Kapitanskii - K. Pileckas, Certain problems of vector analysis, Zapiski Nauchn. Sem. LOMI, 138 (1984), pp. 65-85. English transl.: J. Sov. Math., 32, No. 5, (1986), pp. 469-483. MR 755909 | Zbl 0582.35012

[7] V.A. Kondrat'Ev, Boundary value problems for elliptic equations in domains with conical or corner points, Trudy Moskov. Mat Obshch., 16 (1967) 209-292. English transl.: Trans. Moscow Math. Soc., 16 (1967). MR 226187 | Zbl 0162.16301

[8] O.A. Ladyzhenskaya, The Mathematical Theory of Viscous Incompressible Flow, Gordon and Breach, New York, London, Paris (1969). MR 254401 | Zbl 0184.52603

[9] O.A. Ladyzhenskaya - V.A. Solonnnikov, On some problems of vector analysis and generalized formulations of boundary value problems for the Navier-Stokes equations, Zapiski Nauchn. Sem. LOMI, 59 (1976) pp. 81-116. English transl.: J. Sov. Math., 10, No. 2 (1978), pp. 257-285. MR 467031 | Zbl 0388.35061

[10] O.A. Ladyzhenskaya - V.A. Solonnnikov, On the solvability of boundary value problems for the Navier-Stokes equations in regions with noncompact boundaries, Vestnik Leningrad. Univ. (Ser. Mat. Mekh. Astr. vyp. 3), 13 (1977), pp. 39-47. English transl.: Vestnik Leningrad Univ. Math., 10 (1982), pp. 271-280. Zbl 0494.35078

[11] O.A. Ladyzhenskaya - V.A. Solonnnikov, Determination of the solutions of boundary value problems for stationary Stokes and Navier-Stokes equations having an unbounded Dirichlet integral, Zapiski Nauchn. Sem. LOMI, 96 (1980), pp. 117-160. English transl.: J. Sov. Math., 21, No.5 (1983), pp. 728-761. MR 579479 | Zbl 0509.35066

[12] V.G. Maz'Ya - B.A. Plamenevskii, Estimates in Lp and Hölder classes and the Miranda-Agmon maximum principle for solutions of elliptic boundary value problems in domains with singular points on the boundary, Math. Nachr., 81 (1978), pp. 25-82. English transl.: Amer. Math. Soc. Transl., 123 (2) (1984), pp. 1-56. MR 492821 | Zbl 0554.35035

[13] V.G. Maz'Ya - B.A. Plamenevskii, On the coefficients in the asymptotics of solutions of elliptic boundary value problems in domains with conical points, Math. Nachr., 76 (1977), pp. 29-60. English transl.: Amer. Math. Soc. transl., 123 (2) (1984), pp. 57-88. MR 601608 | Zbl 0554.35036

[14] V.G. Maz'Ya - B.A. Plamenevskii, On the asymptotic behaviour of the solutions of differential equations in Hilbert space, Izv. Akad. Nauk SSSR. Ser. Mat., 36, No. 5 (1972), pp. 1080-1133. English transl.: Math. USSR Izvestija, 6 (1972), pp. 1067-1116. MR 352728 | Zbl 0266.34067

[15] V.G. Maz'Ya - B.A. Plamenevskii, On the asymptotics of the solution of the Dirichlet problem near an isolated singularity of the boundary, Vestnik Leningrad. Univ., Ser. Mat. Mekh. Astr., vyp. 3, No. 13 (1977), pp. 60-66. English transl.: Vestnik Leningrad. Univ. Math., 10 (1982). Zbl 0371.35012

[16] V.G. Maz'Ya - S.A. Nazarov - B.A. Plamenevskii, Asymptotische Theorie ellitischer Randwertaufgaben in singulär gestörten Gebieten, Bd. II, Akademie-Verlag, (1991).

[17] S.A. Nazarov, The structure of the solutions of elliptic boundary value problems in thin domains, Vestnik Leningrad, Univ., Ser. Mat. Mekh. Astr., vyp. 2, No. 7 (1982), pp. 65-68. English transl.: Vestnik Leningrad. Univ. Math., 15 (1983). MR 664066 | Zbl 0509.35008

[18] S.N. Leora - S.A. Nazarov - A.V. Proskura, Computer derivation of the limit equations for elliptic problems in thin domains, Zh. Vychisl. Mat. i Mat. Fiz., 26 (1986), pp. 1032-1048. English transl.: USSR Comput. Math. Math. Phys., 26 (1986). MR 851753 | Zbl 0626.65129

[19] S.A. Nazarov, Asymptotic solution of the Navier-Stokes problem on the flow of a thin layer of fluid, Sibirsk. Mat. Zh., 31, No. 2 (1990), pp. 131-144. English transl.: Siberian Math. J., 31 (1990), pp. 296-307. MR 1065588 | Zbl 0712.76037

[20] S.A. Nazarov - K. Pileckas, The Reynolds flow of a fluid in a thin threedimesional channel, Litovskii Mat. Sb., 30 (1990), pp. 772-783. English transl.: Lithuanian Math. J., 30 (1990). MR 1091657 | Zbl 0715.76011

[21] S.A. Nazarov - B.A. Plamenevskii, Elliptic Boundary Value Problems in Domains with Picewise Smooth Boundary, Walter de Gruyter and Co., Berlin, (1994).

[22] K. Pileckas, Existence of solutions for the Navier-Stokes equations having an infinite dissipation of energy, in a class of domains with noncompact boundaries, Zapiski Nauchn. Sem. LOMI, 110 (1981) 180-202. English transl.: J. Sov. Math., 25, No. 1 (1984), pp. 932-947. MR 643984 | Zbl 0531.76038

[23] K. Pileckas, Weighted Lq-solvability for the steady Stokes system in domains with noncompact boundaries, Math. Mod. Methods Appl. Sci. (to appear). MR 1373339 | Zbl 0859.35092

[24] K. Pileckas, Classical solvability and uniform estimates for the steady Stokes system in domains with noncompact boundaries, Math. Mod. Methods Appl. Sci. (to appear). MR 1380694 | Zbl 0870.35079

[25] K. Pileckas, Strong solutions of the steady nonlinear Navier-Stokes system in domains with exits to infinity, Rend. Sem. Mat. Univ. Padova (to appear). Numdam | MR 1476173 | Zbl 0891.35117

[26] V.A. Solonnikov - K. Pileckas, Certain spaces of solenoidal vectors and the solvability of the boundary value problem for the Navier-Stokes system of equations in domains with noncompact boundaries, Zapiski Nauchn. Sem. LOMI, 73 (1977), pp. 136-151; English transl.: J. Sov. Math., 34, No. 6 (1986), pp. 2101-2111. MR 513173 | Zbl 0612.35111

[27] V.A. Solonnikov, On the solvability of boundary and initial-boundary value problems for the Navier-Stokes system in domains with noncompact boundaries, Pacific J. Math., 93, No. 2 (1981), pp. 443-458. MR 623575 | Zbl 0413.35062

[28] V.A. Solonnikov, On solutions of stationary Navier-Stokes equations with an infinite Dirichlet integral, Zapiski Nauchn. Sem. LOMI, 115 (1982), pp. 257-263; English transl.: J. Sov. Math., 28, No. 5 (1985), pp. 792-799. MR 660087 | Zbl 0561.76045

[29] V.A. Solonnikov, Stokes and Navier-Stokes equations in domains with noncompact boundaries, College de France Seminar, 4 (1983), pp. 240-349. MR 716521 | Zbl 0547.35102

[30] V.A. Solonnikov, Boundary and initial-boundary value problems for the Navier-Stokes equations in domains with noncompact boundaries, Math. Topics in Fluid Mechanics, Pitman Research Notes in Mathematics Series, 274, eds. J. F. Rodriques, A. Sequeira (1991), pp. 117-162. MR 1204926 | Zbl 0794.76025

[31] R. Temam, Navier-Stokes Equations North-Holland Pub. Co., Amsterdam, New York, Tokyo (1977). MR 769654 | Zbl 0383.35057